# SDR 9621779883

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Pt2 Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE EPR WAS INDICATING A HIGH READING.  CREW PERFORMED AN AIR TURNBACK WHERE THEY LANDED AT MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED A LEAK ON THE PT2 LINE, LEAK AND OPERATIONAL CHECK OK.
